Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 375, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 18, 2011, 9:52 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2011, 9:52 PM PST (05:52 UTC)
- Expired
- Dec 19, 2011, 2:26 PM PST
- In force
- 17 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
421 WHUS76 KMTR 190552 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 952 PM PST SUN DEC 18 2011 PZZ570-191400- /O.NEW.KMTR.SC.Y.0375.111219T0552Z-111219T1400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 952 PM PST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST MONDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-191400- /O.CON.KMTR.RB.Y.0038.000000T0000Z-111220T0200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 952 PM PST SUN DEC 18 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST MONDAY. * SEAS ACROSS THE SF BAR: 8 T0 10 FEET THROUGH MONDAY WITH OCCASIONAL BREAKERS TO 12 FEET WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
212 WHUS76 KMTR 191035 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 AM PST MON DEC 19 2011 PZZ545-191145- /O.CAN.KMTR.RB.Y.0038.000000T0000Z-111220T0200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 235 AM PST MON DEC 19 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY FOR ROUGH BAR. $$ PZZ570-191845- /O.EXT.KMTR.SC.Y.0375.000000T0000Z-111219T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 AM PST MON DEC 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH MONDAY AFTERNOON. STRONGEST WINDS NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
547 WHUS76 KMTR 191632 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 AM PST MON DEC 19 2011 PZZ570-192300- /O.CON.KMTR.SC.Y.0375.000000T0000Z-111219T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 832 AM PST MON DEC 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH MONDAY AFTERNOON. STRONGEST WINDS NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
158 WHUS76 KMTR 192226 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 226 PM PST MON DEC 19 2011 PZZ570-192330- /O.CAN.KMTR.SC.Y.0375.000000T0000Z-111219T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 226 PM PST MON DEC 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 8:15 PM PST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 18, 8:15 PM PST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
815 PM PST SUN DEC 18 2011
.DISCUSSION...AS OF 8:15 PM PST SUNDAY...AN UPPER LEVEL TROUGH OF
LOW PRESSURE BRUSHED ACROSS NORTHERN CALIFORNIA TODAY. THIS
RESULTED IN WEST WINDS AND A RETURN OF LOW CLOUDS TO THE SAN
FRANCISCO BAY AREA. THE RETURN OF ONSHORE FLOW AND LOW CLOUDS ALSO
PROVIDED COOLER AFTERNOON TEMPERATURES AROUND THE AREA AS WELL. ON
AVERAGE AFTERNOON HIGH TEMPERATURES WERE 5 TO 10 DEGREES COOLER
THAN THEY WERE 24 HOURS AGO. THE CITY OF SAN FRANCISCO WAS 8
DEGREES COOLER AND MONTEREY AIRPORT WAS 8 DEGREES COOLER THAN
YESTERDAY.
COLD TEMPERATURES ARE EXPECTED ONCE AGAIN TONIGHT WITH THE VALLEYS
DIPPING DOWN INTO THE LOW 30S AND LOW 40S AT COASTAL LOCATIONS.
THE NORTH BAY VALLEYS WILL MOST LIKELY SEE AREAS OF FROST LATE
TONIGHT INTO MONDAY MORNING. THEREFORE...IT MAY BE A GOOD IDEA TO
GIVE YOURSELF A FEW EXTRA MINUTES FOR YOUR MONDAY MORNING COMMUTE
IF YOU ARE IN THE NORTH BAY.
HIGH PRESSURE WILL BUILD OVER THE AREA TOMORROW PROVIDING DRY
WEATHER THROUGH THE HOLIDAY WEEKEND. THE ONLY SIGNIFICANT SYNOPTIC
SCALE WEATHER FEATURE WILL MOVE INTO THE PACIFIC NORTHWEST
TUESDAY. THIS TROUGH OF LOW PRESSURE WILL PUSH INTO THE GREAT
BASIN WEDNESDAY AND PROVIDE CALIFORNIA WITH ANOTHER ROUND OF
POSSIBLY STRONG OFFSHORE WINDS WEDNESDAY EVENING INTO THURSDAY
AFTERNOON.
&&
.AVIATION...AS OF 5:30 PM PST SUNDAY...STRATUS REMAINS OVER THE
SOUTHERN PART OF THE SFO APPROACH BUT HAS CLEARED AROUND THE REST
OF THE SFO BAY AREA FOR NOW. UPPER LEVEL DISTURBANCE MOVING
THROUGH THE AREA TONIGHT WILL BRING CLOUDS BACK OVER THE SFO BAY
AREA EARLY TONIGHT. SOME DRIER AIR BEHIND THE SYSTEM WILL ALLOW
FOR EARLIER CLEARING MONDAY.
VICINITY OF KSFO...THERE MAY BE BRIEF PERIODS OF VFR CONDITIONS
THROUGH 04Z BUT BELIEVE MVFR CIGS WILL REFORM AND BECOME
WIDESPREAD BY 04Z.
KSFO BRIDGE APPROACH...MVFR CIGS ON THE SOUTHERN PART OF THE
APPROACH FROM SQL SOUTH. BRIEF CLEARING NORTH OF SQL BUT CIGS
EXPECTED TO REFORM BACK BY 04Z.
MONTEREY BAY AREA TERMINALS...MVFR CIGS HAVE SPREAD INTO MRY BAY
AREA EARLY TONIGHT.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: LARRY
AVIATION/MARINE: W PINearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.